Results 1 to 4 of 4

Thread: Mirvaso recovery help+ my experience

  1. #1
    Junior Member
    Join Date
    Jul 2016
    Posts
    2
    Country: United States

    Default Mirvaso recovery help+ my experience

    Hello,

    Male, Type I sufferer for at least 10 years but prob started before that based on pics, I'm 31 with worsening symptoms.
    Exclusively on cheeks, right check is worse flushes last longer and darker color. Things I've tried: everything under
    the sun including metrogel, lasers years ago, other topicals and meds. I live in a desert climate and mostly
    avoid the sun but can't always, I do have kids. Also trying to make careers moves and be social etc, which
    is a joke when I flush just from someone, anyone striking up a conversation with me. I'm pretty good at avoiding triggers but I want to have a life too.. social, exercise, heat, white wine are triggers.

    I really want to quit Mirvaso, i've been using it since 2015. But when I've tried the rebounds
    are overwhelming so much so that I quickly went back on. I can say that I pretty much
    only use it to prevent the rebounds that happen when I don't, and also because it's
    the only thing that seems to helps reduce trigger flushing or any type of flushing after
    it's present. Metrogel and others have been useless

    I also take Propranolol and Clonidine, I've been taking this cocktail for about 3
    years now with mixed results, good days and awful days. When in a nice air conditioned no stress, trigger free environment I do have mostly positive results, that tend to go out the window fast with any trigger exposure
    especially social. Propranolol and Clonidine seem to keep most of the redness in check but not all and that's where Mirvaso comes in, when they're all at peak effect. I take propranolol and clonidine 4 times
    a day on a 4-5 hr cycle because when I started it I realized that the meds rebound in about
    that time if I don't redose. goal is to quit Mirvaso and try going back to just the pills, or quit this
    entire cocktail and try something else.

    What makes me want to make a change is the horrible random rebounds from Mirvaso
    and the fact that the trigger flushing is much worse when it happens than before.
    What I've realized is that when I'm not flushing the cocktail I take helps control it but when I do
    flush from social, heat, exercise (my big 3) there is no stopping it and the flush is worse
    than before I took anything for it (2015), I can't believe it's 2019 and no one has come up with
    effective treatment for this, or at least a red reducer for our worst trigger moments.

    Any advice or suggestions much appreciated.
    Last edited by Btwile87; 7th May 2019 at 05:25 PM.

  2. #2
    Member
    Join Date
    Mar 2017
    Posts
    93
    Country: England

    Default

    im in a very similar situation as you , using the same meds and dosage as well . do you get any flushing from food at all ?

    ive just been diagnosed with leaky gut syndrome and im certain this has messed up my system and is behind my redness and flushing ...

  3. #3
    Senior Member laser_cat's Avatar
    Join Date
    Jan 2017
    Posts
    568
    Country: United States

    Default

    Perhaps try thinning the mirvaso somehow, and tapering like that? And/or switching to rhofade, which might be a gentle step-down.

    I've tapered off clonidine and propranolol separately in the past, and had to do so very slowly, like shaving off crumbs at a time during each decrement and letting things find new equilibrium. I imagine Mirvaso might be more challenging good luck to you

    ps - perhaps finding a foundation that would help cover the redness (esp. during mirvaso tapering) would help you feel better about things and more confident, and also might in turn help anxiety-induced flushing/heat. Also, perhaps an antidepressant like mirtazapine or SSRI would provide additional help, although that would be introducing an additional variable.
    Last edited by laser_cat; 7th May 2019 at 06:21 PM.

  4. #4
    Senior Member
    Join Date
    Aug 2017
    Posts
    243
    Country: UK

    Default

    I used Mirvaso twice in 2017 and I still regret it. I hope you can taper it off and quit completely.
    I'm recovering from Mirvaso-induced skin damage. Ask me about it if you are too.

    • Read about my PDL and IPL, with videos.

Similar Threads

  1. Mirvaso Recovery?
    By jakebrwn10 in forum Newbie questions / Introduction
    Replies: 2
    Last Post: 1st March 2018, 09:59 PM
  2. Mirvaso Recovery?
    By jakebrwn10 in forum Prescription medications
    Replies: 0
    Last Post: 28th February 2018, 03:42 PM
  3. Recovery from Mirvaso
    By Birdie in forum Prescription medications
    Replies: 19
    Last Post: 11th July 2017, 09:55 AM
  4. Mirvaso - recovery
    By MattC1981 in forum Prescription medications
    Replies: 41
    Last Post: 13th November 2015, 03:47 AM
  5. Mirvaso Recovery Time?? MY SHORT DIARY
    By Snoop in forum Prescription medications
    Replies: 1
    Last Post: 2nd January 2014, 11:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •